[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] No Low BG Sensation


I usually eat 3 glucose tablets. That does a pretty good job for me. I don't
go sky high like I used to when I would just eat anything sweet in sight. I
know what you mean about the roller coaster though. That happens to me
sometimes still too, but not nearly as often as it did on MDI.


> If it makes you feel any better, I have the same problem.
> It's a tough one
> to figure accurately, since I find that it's impossible to
> know the number
> carbs to take that will bring me exactly to where I should
> be... too many
> variables involved here. For me, this often brings on a post-low (or
> post-high) roller-coaster effect.
> Sam

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml